# SDR AUS20031041

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR DAMAGED.  FURTHER INVESTIGATION FOUND LT MAIN LANDING GEAR BRAKE SWIVEL BRACKET AND OUTER DOOR ATTACHMENT FITTING LOOSE WITH TWO BOLTS SHEARED AND ANOTHER TWO BOLTS LOOSE.
